# SDR HEEA955213

- Difficulty date: June 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7077F
- Make and model: Bell 206L
- Aircraft serial: 52038
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Seal
- Part number: 214040841101
- Condition: Leaking
- Location: Freewheel
- Part time: 828 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SEAL LEAKING ON AFT CAP OF FREEWHEELING UNIT. SEAL SCRAPPED LOCALLY.
